advertisement
Question
Posted by: Gunawati | 2007/06/20

Discharge afterOne week of Period

I'm 37 yrs old and I have a Redish / brownish discharge after one week of my last periods. this lasted for2-3days and I had the same last month as well.

I'm not on any contraceptive tablets,

Can you advise what is the reason for this andwhether I should Consult a Gyno/Doctor.

Rgds

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't tell what the reason is without an examination. You should consult a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement